# SDR COMA9760010

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Message
- Condition: Illuminated
- Location: Lt Tr Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT REVERSER UNLOCK MESSAGE ILLUMINATED.  DEFER PER 78-30-1.
